Adapted solutions of backward stochastic differential equations with non-Lipschitz coefficients

Mao, Xuerong (1995) Adapted solutions of backward stochastic differential equations with non-Lipschitz coefficients. Stochastic Processes and their Applications, 58 (2). pp. 281-292. ISSN 0304-4149

Full text not available in this repository.Request a copy from the Strathclyde author

Abstract

In this paper we shall establish a new theorem on the existence and uniqueness of the adapted solution to a backward stochastic differential equation under a weaker condition than the Lipschitz one.